# SDR 2000UALA00067

- Difficulty date: February 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N190UA
- Make and model: Boeing 747422
- Aircraft serial: 26879
- Aircraft time: 33,158 hours, 4,004 cycles
- Engine: Pwa PW4056
- Engine time: 38,785 hours, 4,990 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 54T25001
- Condition: Cracked
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 4 ENGINE OIL QTY DROPPED TO ZERO IN FLIGHT.  OIL PRESSDECREASING AND OIL TEMP INCREASING.  IN FLIGHT SHUT DOWN AND RETURNED TO FIELD.  *S/D*  ANGLE GEARBOX OIL PRESSURE LINE (LP09) FAILED BEHIND THE FORWARD B-NUT CONNECTION.  THE LINE FAILED DUE TO HIGH CYCLE FATIGUE.  ALL LP09 LINES ARE BEING INSPECTED FOR PROPER INSTALLATION AND CLAMPING.  ALL ENGINES TO BEMODIFIED TO A NEW CLAMPING CONFIGURATION PER PRATT & WHITNEY SPECIAL INSTRUCTION TO BE RELEASED MARCH 2000.
